# SDR JJBA20250630023

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N780
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000280
- Aircraft time: 25,092 hours, 18,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS THROUGHOUT CABIN INOPERATIVE. REMOVED AND REPLACED FWD ELPU #1 (PNL 227 BLC). VERIFIED A FEW LIGHTS DID COME ON. REMOVED AND REPLACED AFT OUTBOARD AND AFT INBOARD OPS CHECK SAT.
